# SDR SWAA2021051473017

- Difficulty date: May 8, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 63,602 hours, 28,377 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON AFT O/B PRECOOLER ATTACH FITTING HAS DAMAGE TO THE BORE ; /
